# SDR DXTA2016010806156

- Difficulty date: January 7, 2016
- Submitted: January 11, 2016
- Operation: Air carrier
- Aircraft: N604QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605204
- Aircraft time: 12,382 hours, 9,852 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Vent
- Condition: Obstructed
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, P
- Precautionary procedure: O

## Discrepancy

DURING POST FLIGHT, ALL EXTERNAL LIGHTS WERE SHUT DOWN WHILE WALKING AROUND THE ACFT DOING THE LIGHT CHECK.  WHEN WALKING INTO THE AIRPLANE, THERE WAS A NOTICEABLE ELEC BURNING SMELL IN THE CABIN WITH THE BURNING SMELL GETTING WORSE TOWARDS THE COCKPIT.  AN EMER SHUTDOWN WAS COMPLETED, SMELL DISSIPATED.  NO SMOKE WAS EVER SEEN.  POWERED ACFT AVIONICS, INTERIOR LIGHTING AND TURNED HEAT ON. MONITORED SYSTEMS AND INVESTIGATED FOR ODORS FOR 1.5 HRS, THEN NOTED AN ELECTRICAL ODOR IN THE AREA OF THE FWD CLOSET. UPON INVESTIGATION FOUND AIR SHOW UNIT HOT TO TOUCH AND PRODUCING A HOT ELECTRICAL SMELL. FOUND COOLING DUCT GRATE FOR AIR SHOW TO BE BLOCKED/COVERED BY A TRASH BAG AND PLASTIC BINDER IN CLOSET. REMOVED OBSTRUCTIONS FROM COOLING GRATE AND MONITORED SYSTEM FOR ANOTHER 1.5 HRS. SMELL DISSIPATED AND WAS NO LONGER PRESENT AFTER CLEARING COOLING GRATE. SYSTEM CHECKS GOOD AT THIS TIME.
